# SDR ASAA2016030815838

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,998 hours, 4,372 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 3400276030
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TURBINE COOLING DUCT-Y HAS AREA OF HEAVY WEAR, CHAFING FROM CONTACT WITH C-DUCT HEAT SHIELD.  ACFT GROUNDED.  REPLACED NR 1 ENGINE TURBINE COOLING Y-DUCT, REF CFM56-7, ESM 720000430-006C60.
